# SDR DXTA2009021603506

- Difficulty date: February 14, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N955QS
- Make and model: Cessna 750
- Aircraft serial: 7500055
- Aircraft time: 9,512 hours, 5,962 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INFLIGHT, DURING DESCENT WITH APU RUNNING, PASSING 14,000 FT, HAD SMOKE ODOR IN COCKPIT.  CLEANED AND LUBRICATED POPPET VALVES. VALVES ARE MOVING FREELY AND NO LONGER STICKING.  REINSTALL COALESCER SOCK AND CLOSED WATER SEPARATOR IAW MM 21-51-00.  OPERATION WITH EACH INDIVIDUAL SOURCE WAS NORMAL AND NO SMOKE ODOR WAS NOTED.
